Panadol Cold & Flu Tab 24 S

Available inside Bahrain only
Panadol Cold & Flu Tab 24 S

All images are for illustrative purposes only. Actualproduct may vary due to product updates.

Overview:

Panadol Cold + Flu caplets provide night time relief from Cold and flu symptoms.

Panadol Cold + Flu caplets can be used for: 

  • Blocked and runny nose 
  • Headache and body ache
  • fever

Active Ingredient

Each caplet contains:

  • Paracetamol = 500 mg 
  • Chlorpheniramine = 2 mg 
  • Pseudoephedrine Hydrochloride =30 mg

Directions

How to use Panadol Cold+Flu:

  • Adults & children over 12 years
  • 1 -2 caplets
  • Every 4-6 hours, with a maximum of 4 doses in 24 hours if needed
  • Minimum dosing interval: 4 hours
  • Do not take more than 8 tablets in 24 hours
  • Do not take longer than 7 days without asking your doctor
  • Do not give to children under 12 years of age

Warnings & precautions (see label for full list)

  • Do not use if you have known or previous history of hypersensitivity to paracetamol,  pseudoephedrine, chlorphenamine, other antihistamines or any other ingredient in this product
  • Do not use if you have severe hypertension or severe coronary artery disease
  • Do not use if you have severe renal impairment
  • Do not use if you are taking, or have taken, within the last two weeks, monoamine oxidase inhibitors
  • Do not be used with other paracetamol-containing products, decongestants or antihistamines, including cough and cold preparations.
  • Do not use if you are taking other sympathomimetics (such as decongestants, appetite suppressants and amphetamine-like psychostimulants).

Seek medical advice before taking this product :

  • In patients with mild to moderate kidney impairment and in those with hepatic impairment
  • In patients with cardiovascular disease, arrhythmias, hypertension, hyperthyroidism, prostatic enlargement, diabetes, glaucoma,phaeochromocytoma, epilepsy, bronchitis, bronchiectasis and bronchial asthma
  • In patients with glutathione depleted states such as sepsis
  • If you are taking beta-blockers and other antihypertensive drugs or tricyclic antidepressants
  • There have been reports of ischaemic colitis with pseudoephedrine. Pseudoephedrine should be discontinued immediately and medical advice sought if sudden abdominal pain, rectal bleeding or other symptoms of ischaemic colitis develop
  • There have been rare cases of posterior reversible encephalopathy (PRES)/reversible cerebral vasoconstriction syndrome (RCVS) reported with sympathomimetic drugs, including pseudoephedrine. Symptoms reported included sudden onset of severe headache, nausea, vomiting, and visual disturbances. Most cases improved or resolved within a few days following appropriate treatment. Psuedoephedrine should be discontinued immediately and medical advice sought if signs/symptoms of PRES/RCVS develop.
  • Chlorphenamine may increase the effects of alcohol and therefore concurrent use should  be avoided.
  • Concurrent use with drugs which cause sedation, such as anxiolytics and hypnotics may cause an increase in sedative effects, therefore medical advice should be sought before  taking chlorphenamine concurrently with these medicines.
  • If symptoms persist, medical advice must be sought.
  • Keep out of sight and reach of children.

Storage:

Store below 25˚C

ALWAYS READ THE LABEL. Use only as directed. For the temporary relief of cold and flu symptoms. Incorrect use could be harmful. Consult your healthcare professional if symptoms persist.

For full information about the product,refer to the product insert leaflet.


Basic Product Information
Condition Pain Reliever , Fever Reducer , Nasal Decongestant
Ingredients Paracetamol
For Who (Gender) Both (He & She)
Age Group Adult
Product Form Caplets

There are no reviews for this product.

Write a review

Please login or register to review

Delivery & Shipping: When an order is placed, it will be shipped to the address provided at the time of purchase. All of our orders are dispatched within 24 hours of order confirmation and normally delivered within 24 hours with in Bahrain and 2 to 5 days outside Bahrain excluding public holidays and weekends.  Our delivery partner will contact you prior to the delivery to confirm availability.”

If your online order is over BHD 20 & paid online we will ship your order free of charge in Bahrain. For all other orders in Bahrain a BHD 1.2 => 1.5 shipping fee will apply.
Also we are shipping worldwide.

shipping company of your choice between Aramex and DHL during the checkout process

*Customs charges are bearable by the customer only

Panadol Cold & Flu Tab 24 S Leaflet



  • Product Code: 11635
  • Availability: In Stock
  • BHD 1.155
  • Price in reward points: 29

Tags: Adult, Both (He & She), Paracetamol, Pain Reliever, Fever Reducer, Caplets, Pseudoephedrine Hydrochloride, Chlorpheniramine, Nasal Decongestant